# SDR CALA2022072901913

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Channel
- Part number: NA
- Condition: Corroded
- Location: Fr66 To Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR66 TO FR68 R/H SIDE AT AFT GALLEY AREA REMOVED AND REPLACED LOWER SILL LOCATED FR66 TO FR68 R/H SIDE CORRODED AREAS ARE:DEEPEST POINT L=3.980 IN W=2.049 IN D=0.055 IS 9151970.SEE AEROMAN NON ROUTINE 2022-343194 AT AFT GALLEY AREA  IAW A320 51-42-11 SRM A320 51-72-11 AND IN TOOL USED: DIGITAL CALIPER P/N 500-196-30;S/N A21033416; CAL DRAWING #D53474250;D53480505.PERFORMED VISUAL INSPECTION ON DUE DATE:07-OCT-22 AND DEPTH GAUGE:P/N 547-2175 S/N 004066;CAL AREA NOT FOUND MORE DAMAGE IAW NTM 51-90-00.MEASURES OF DUE DATE 15-MAY-23.PERFORMED SCEPTRE ENTRY ON LOGPAGE NUMBER
